Encore les tombes multiples néolithiques
Bibliographic Data
| ID | 11408699 |
|---|---|
| Authors | Daniel Courgeau (0000-0003-4146-9879, corresponding author) |
| Year | 2008 |
| Volume | 105 |
| Issue | 2 |
| Pages | 424-427 |
| Publication date | 2008-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Bulletin de la Société préhistorique française (JOURNAL) |
| Journal identifiers | ISSN: 0249-7638 • E-ISSN: 1760-7361 |
| Publisher | PERSEE Program (PUBLISHER) |
| DOI | 10.3406/bspf.2008.13812 |
| OpenAlex | W2342160977 |
| Language | FR |
| Citations received | 2 |
| References cited | 1 |
Courgeau Daniel. Encore les tombes multiples néolithiques. In: Bulletin de la Société préhistorique française, tome 105, n°2, 2008. pp. 424-427
Arithmetic · Multiple · Ancient Egypt and Archaeology · Archaeological and Geological Studies · Diverse Cultural and Historical Studies · Mathematics
| Citations per year | 0.13 |
|---|---|
| Citation span | 2011 - 2016 (6) |
| Highly cited | No |